# SDR P5CA2018060700088

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,325 hours, 20,213 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  THE CABIN AUTO INOPERATIVE EICAS MESSAGE ACTIVATED.  PERFORMED A BITE CHECK FOR FAULTS ON CABIN PRESSURE CONTROLLER.  EICAS MESSAGE CLEARED IAW FIM 21-31, FAULT TREE 803.
